# SDR DXTA2018110901653

- Difficulty date: November 9, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N512QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0045
- Aircraft time: 2,003 hours, 1,421 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Part serial: 0102
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SMOKE APPEARED IN CABIN (LIGHT HAZE) AND ACRID SMELL. SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED CABIN HEPA FILTER IAW CE680A MM 21-70-10. REMOVED PN 9914836-1 SN 0102.    INSTALLED PN 9914836-1 SN 0244
